Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering with hepatitis C, has swollen stomach, yellow urine, takes plenty of water throughout the day. Could it be due to liver?

My husband has Hep. C and recently he has not been feeling well. He has a swollen stomach and he says his urine is very yellow. He drinks only water throughout the day so his urine should not be yellow (Dr.Oz). My question is, do you think it could be his liver? Won t go to the doctor! He says he is to booked to see him and his appointment isn t till Jan. Any suggestions?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
He should see a doctor earlier. If he has developed cirrhosis of the liver secondary to his hepatitis C infection, then needs prompt evaluation and treatment to avoid further problems, and control the current ones.
Among the complications of cirrhosis are: "ascites" (which is fluid inside the belly, so i don't know if that is what you mean with a "swollen stomach"); he can get "encephalopathy" (confusion, mood changes, difficulty sleeping); he can get bleeding from the stomach due to "Esophageal varices"; he can get liver cancer.
So those are some of the reasons why he should be seen earlier by a doctor.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor